Alert archive / Utah / Flash Flood Watches in 2021
Flash Flood Watch 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Aug 2, 2021, 2:04 AM MDT for 25 counties in Utah; Uinta County, Wyoming. It took effect at Aug 2, 2021, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2021, 2:04 AM MDT (08:04 UTC)
- In effect from
- Aug 2, 2021, 12:00 PM MDT
- Expired
- Aug 2, 2021, 7:59 PM MDT
- In force
- 8 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
All 26 counties
Beaver County, UT, Box Elder County, UT, Cache County, UT, Carbon County, UT, Davis County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, Morgan County, UT, Piute County, UT, Rich County, UT, Salt Lake County, UT, San Juan County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Utah County, UT, Wasatch County, UT, Washington County, UT, Wayne County, UT, Weber County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 192 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 8.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2282 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560 WGUS65 KSLC 020804 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Salt Lake City UT 204 AM MDT Mon Aug 2 2021 UTZ111-113-117-129-022115- /O.NEW.KSLC.FF.A.0012.210802T1800Z-210803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Central Mountains-Capitol Reef National Park and Vicinity- Including the cities of Loa, Fish Lake, Indian Canyon, Torrey, Alta, Joes Valley, Scofield, Cove Fort, and Brighton 204 AM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The National Weather Service in Salt Lake City has issued a * Flash Flood Watch for a portion of Utah, including the following areas, Central Mountains, Wasatch Plateau/Book Cliffs, Wasatch Mountains South of I-80 and Capitol Reef National Park and Vicinity. * From Noon MDT today through this evening. * Thunderstorms capable of producing torrential rainfall are expected this afternoon and early evening on top of already saturated soil across portions of central and southern Utah. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ WFO SLC
3 follow-up statements
517 WGUS65 KSLC 021544 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Salt Lake City UT 944 AM MDT Mon Aug 2 2021 UTZ108>110-112-114-118>121-125>128-130-131-WYZ021-022345- /O.EXA.KSLC.FF.A.0012.210802T1800Z-210803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Back-Bear Lake and Bear River Valley-Wasatch Mountains I- 80 North-Western Uinta Mountains-Western Uinta Basin-Sanpete Valley- Sevier Valley-Castle Country-San Rafael Swell-Southern Mountains- Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah- Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Southwest Wyoming- Including the cities of Moon Lake, Castle Dale, Salina, Lyman, Woodruff, Mt Pleasant, Evanston, Panguitch, Goblin Valley, Mirror Lake Highway, Richfield, Ephraim, Alton, Huntsville, Price, Manti, Garden City, Mantua, Koosharem, Logan Summit, Emery, Roosevelt, Bryce Canyon City, Duchesne, Green River, Escalante, Circleville, Hanksville, Kanab, Bullfrog, Heber City, Park City, Brian Head, Randolph, and Big Water 944 AM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING... The National Weather Service in Salt Lake City has expanded the * Flash Flood Watch to include portions of Utah and Wyoming, including the following areas, in Utah, Bear Lake and Bear River Valley, Bryce Canyon Country, Castle Country, Glen Canyon Recreation Area/Lake Powell, San Rafael Swell, Sanpete Valley, Sevier Valley, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Wasatch Back, Wasatch Mountains I-80 North, Western Canyonlands, Western Uinta Basin and Western Uinta Mountains. In Wyoming, Southwest Wyoming. * Until 9 PM MDT this evening. * Thunderstorms capable of producing torrential rainfall are expected this afternoon and early evening on top of already saturated soil. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ UTZ111-113-117-129-022345- /O.CON.KSLC.FF.A.0012.210802T1800Z-210803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Mountains South of I-80-Wasatch Plateau/Book Cliffs-Central Mountains-Capitol Reef National Park and Vicinity- Including the cities of Loa, Fish Lake, Indian Canyon, Torrey, Alta, Joes Valley, Scofield, Cove Fort, and Brighton 944 AM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... The Flash Flood Watch continues for * A portion of Utah, including the following areas, Central Mountains, Wasatch Plateau/Book Cliffs, Wasatch Mountains South of I-80 and Capitol Reef National Park and Vicinity. * Until 9 PM MDT this evening. * Thunderstorms capable of producing torrential rainfall are expected this afternoon and early evening on top of already saturated soil. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CRK
297 WGUS65 KSLC 022149 FFASLC Flood Watch National Weather Service Salt Lake City UT 349 PM MDT Mon Aug 2 2021 UTZ108>114-117>121-125>131-WYZ021-030300- /O.CON.KSLC.FF.A.0012.000000T0000Z-210803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Back-Bear Lake and Bear River Valley-Wasatch Mountains I- 80 North-Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin-Central Mountains- Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell- Southern Mountains-Upper Sevier River Valleys-Bryce Canyon Country- South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- Including the cities of Moon Lake, Castle Dale, Salina, Lyman, Woodruff, Mt Pleasant, Evanston, Panguitch, Loa, Scofield, Ephraim, Mirror Lake Highway, Richfield, Goblin Valley, Alton, Huntsville, Price, Torrey, Manti, Garden City, Mantua, Brighton, Koosharem, Fish Lake, Logan Summit, Emery, Alta, Bryce Canyon City, Duchesne, Green River, Roosevelt, Cove Fort, Circleville, Hanksville, Kanab, Bullfrog, Indian Canyon, Heber City, Park City, Brian Head, Joes Valley, Randolph, Big Water, and Escalante 349 PM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of Utah and Wyoming, including the following areas, in Utah, Bear Lake and Bear River Valley, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Castle Country, Central Mountains, Glen Canyon Recreation Area/Lake Powell, San Rafael Swell, Sanpete Valley, Sevier Valley, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Wasatch Back, Wasatch Mountains I-80 North, Wasatch Mountains South of I-80, Wasatch Plateau/Book Cliffs, Western Canyonlands, Western Uinta Basin and Western Uinta Mountains. In Wyoming, Southwest Wyoming. * Until 9 PM MDT this evening. * Thunderstorms capable of producing torrential rainfall over already saturated soils are expected through the early evening. * Heavy rainfall may result in flash flooding, especially in slot canyons, slickrock areas, small streams and normally dry washes, and urban areas. Debris flows are also possible near recent burn scars. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AW
761 WGUS65 KSLC 030159 FFASLC Flood Watch National Weather Service Salt Lake City UT 759 PM MDT Mon Aug 2 2021 UTZ108>114-117>121-125>131-WYZ021-030300- /O.CAN.KSLC.FF.A.0012.000000T0000Z-210803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wasatch Back-Bear Lake and Bear River Valley-Wasatch Mountains I- 80 North-Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin-Central Mountains- Sanpete Valley-Sevier Valley-Castle Country-San Rafael Swell- Southern Mountains-Upper Sevier River Valleys-Bryce Canyon Country- South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- Including the cities of Moon Lake, Castle Dale, Salina, Lyman, Woodruff, Mt Pleasant, Evanston, Panguitch, Loa, Scofield, Ephraim, Mirror Lake Highway, Richfield, Goblin Valley, Alton, Huntsville, Price, Torrey, Manti, Garden City, Mantua, Brighton, Koosharem, Fish Lake, Logan Summit, Emery, Alta, Bryce Canyon City, Duchesne, Green River, Roosevelt, Cove Fort, Circleville, Hanksville, Kanab, Bullfrog, Indian Canyon, Heber City, Park City, Brian Head, Joes Valley, Randolph, Big Water, and Escalante 759 PM MDT Mon Aug 2 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for portions of Utah and Wyoming, including the following areas, in Utah, Bear Lake and Bear River Valley, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Castle Country, Central Mountains, Glen Canyon Recreation Area/Lake Powell, San Rafael Swell, Sanpete Valley, Sevier Valley, South Central Utah, Southern Mountains, Upper Sevier River Valleys, Wasatch Back, Wasatch Mountains I-80 North, Wasatch Mountains South of I-80, Wasatch Plateau/Book Cliffs, Western Canyonlands, Western Uinta Basin and Western Uinta Mountains. In Wyoming, Southwest Wyoming. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ LC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 3:40 PM MDT, 10 hours 24 minutes earlier.
Area forecast discussion, Aug 1, 3:40 PM MDT, 10 hours 24 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
340 PM MDT Sun Aug 1 2021
.SYNOPSIS...A monsoonal airmass will remain in place across the
region through Monday. A warming and drying trend will follow for
midweek, with temperatures rebounding to seasonal normals.
&&
.SHORT TERM...Taking a look at the current radar observation (3:10
PM MDT), scattered showers and thunderstorms have developed along
the higher terrain across central and southern Utah with
additional storms now beginning to develop across the state. This
trend should continue with the numerous showers and thunderstorms
expected through the rest of the afternoon and into the evening.
Slow moving storms have already caused some flash flooding issues
and this should be the primary threat going through the rest of
the day. A Flash Flood Watch is currently in effect all of central
and southern Utah. Areas that have experienced flash flooding
from previous storms, burn scars and dry washes and slot canyons
will be at the greatest risk to see additional impacts from
today's storm activity. Heading into the evening hours, the storm
mode will transition to a large complex of showers with embedded
thunderstorms. CAM and HI-RES models has this complex across the
Great Salt Lake Desert, with a storm track that would take this
system east toward the Tooele and SLC valley's. Both the CAM and
HI-RES models do show a weakening trend as the complex moves into
the SLC valley before dissipating it all together by Monday
morning.
In the wake of Sunday's storms and with the shift of the upper
level weak shortwave trough toward the east, precipitation chances
will begin to decrease across western and southern Utah on Monday.
A moist airmass will still be in place as the monsoonal surge will
not be completely shutoff at this point, which is enough to keep
some low end PoPs across in place, but significantly lower
compared to previous days. The best chances for more scattered
thunderstorm chances will be along and east of the I-15 corridor
across northern Utah. Heavy rainfall with a flash flood threat
will once again be the main concerns with these thunderstorms.
A drying trend is progged to begin by Tuesday, but with the large
amounts of moisture that was pumped in across Utah, there should
be enough moisture available to initiate some thunderstorm chances
across northeastern Utah and southwest Wyoming Tuesday afternoon.
The drying trend begins to ramp out as we head into Wednesday as a
dry northerly flow develops and begins to advect in much drier
area into Utah, with temperatures also beginning to rebound back
toward seasonal normals.
&&
.LONG TERM (After 12Z Wednesday)...Axis of high pressure ridge
moves over the forecast area on Wednesday, promoting light winds,
warming temperatures and the driest and most stable day of the
week. A trough approaching the northern Rockies from the PacNW
brings strong SW flow to the area on Thursday, with a modicum of
instability over the mountains and a only a slight chance of
precipitation in the northern mountains. The upper level low
careens through Idaho and ejects a cool front into NW Utah on
Friday, dropping temps below seasonal norms for all but the
southernmost regions of the CWA and shifting winds to a zonal flow
Friday into the weekend. Global models hint at a return flow of
moisture and instability into the weekend, with future solutions
meting out northern extent of this moisture transport.
Temperatures nudge back up toward normals but barely a single
100-degree mark emerges through the end of the forecast period.
Afternoon convection over the high terrain will be possible, with
little precipitation accumulation expected given current model
runs.
&&
.AVIATION...KSLC...VFR conditions are expected to prevail at the SLC
terminal overnight. Northwest winds will switch to diurnal southeast
winds around 03z, with a 30% chance of switching between 01-03z due
to vicinity showers. These showers will bring periods of gusty
and/or erratic winds through about 06z. There is a 30 percent chance
of a thunderstorm directly impacting the terminal during the late
afternoon and early evening.
Rest of Utah and southwest Wyoming...VFR conditions are expected to
prevail across the area through the valid TAF period. Scattered to
numerous vicinity showers and thunderstorms will continue to produce
periods of gusty and erratic winds, diminishing this evening.
Heavy rain may also result in periods of MVFR or IFR conditions.
Most convection should subside by 03-04Z, however, an area of
sustained showers is anticipated through about 06-07Z across
northern and western Utah.
&&
.FIRE WEATHER...A very moisture rich airmass is in place across the
area today, as the monsoonal surge continues. Numerous showers and
thunderstorms are expected to develop today as a weak upper level
shortwave moves across the Great Basin. All showers and
thunderstorms will be capable of producing very heavy rainfall
with quick accumulations also expected. Flash flooding will be the
main risk today across much of southern and central Utah. With
this moist airmass in place and ample amounts of cloud cover,
temperatures will be below normal and with dewpoints running in
the mid 50s to low 60s, RH values are expected to remain elevated
with excellent RH expected during the overnight hours.
Moisture will linger across the area, even as we lose our
monsoonal hose as an upper level ridge begins to expand across the
Great Basin. Lingering showers and thunderstorms will be possible
on Monday along and east of the I-15 corridor. Showers and
thunderstorm chances and coverage will decrease on Tuesday and
again on Wednesday, as we transition toward a drying trend across
the area. RH values are expected to decrease as temperatures
rebound toward seasonal normals and drier air advects in from the
west.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until midnight MDT tonight for UTZ106-111-113-
115>131.
WY...None.
&&
Woodward/Verzella
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Aug 1, 3:35 PM MDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 335 PM MDT Sun Aug 1 2021 UTZ101>131-WYZ021-022145- Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Wasatch Back- Bear Lake and Bear River Valley-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin- Western Millard and Juab Counties-Eastern Juab/Millard Counties- Central Mountains-Sanpete Valley-Sevier Valley-Castle Country- San Rafael Swell-Southwest Utah-Lower Washington County- Zion National Park-Southern Mountains-Upper Sevier River Valleys- Bryce Canyon Country-South Central Utah- Capitol Reef National Park and Vicinity-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- 335 PM MDT Sun Aug 1 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms capable of producing very heavy rain and gusty winds are expected again this afternoon and evening across the outlook area. A Flash Flood Watch is in effect for central and southern Utah, where flash flooding is possible especially in prone areas such as slot canyons, burn scars, areas of steep terrain, small streams, and normally dry washes. .DAYS TWO THROUGH SEVEN...Monday through Saturday The moist airmass will remain in place through Monday, when another round of showers and thunderstorms capable of producing locally heavy rain and strong gusty winds is expected. Drier air will move into the area beginning Tuesday, and remain in place through the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Aug 1, 9:23 PM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
923 PM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 1 WSW CENTERVILLE 40.92N 111.89W
08/01/2021 DAVIS UT PUBLIC
BASEMENT FLOODING REPORTED ON SOCIAL MEDIA IN
CENTERVILLE. I-15 HAS SEVERAL LANES OF CLOSURE RESULTING
FROM FLASH FLOOD OVER THE INTERSTATE.
&&
NICOLE.DESMETLocal storm report, Aug 1, 9:42 PM MDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
942 PM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD SALT LAKE CITY 40.78N 111.87W
08/01/2021 SALT LAKE UT PUBLIC
MULTIPLE REPORTS OF FLOODED ROADWAYS AND FLOODED
BACKYARDS IN SEVERAL LOCATIONS ACROSS THE GREATER SALT
LAKE VALLEY. TIME ESTIMATED.
0941 PM FLASH FLOOD 5 E UNIV OF UTAH 40.78N 111.73W
08/01/2021 SALT LAKE UT PUBLIC
EMIGRATION CREEK OVERFLOWED ITS BANKS IN WASATCH HOLLOW
&&
NICOLE.DESMETLocal storm report, Aug 1, 10:11 PM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1011 PM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD TOOELE 40.54N 112.30W
08/01/2021 TOOELE UT PUBLIC
UPDATE TO PREVIOUS REPORT, 37 HOMES IN TOOELE HAVE
FLOODING, AND 3 PASSES REMAIN CLOSED MIDDLE, SETTLEMENT,
AND SOLDIER PASS ARE CLOSED DUE TO FLOODING.
&&
MSEAMANLocal storm report, Aug 1, 10:12 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1012 PM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HEAVY RAIN 1 SW UNIV OF UTAH 40.77N 111.84W
08/01/2021 U0.00 INCH SALT LAKE UT PUBLIC
VIDEO SHOWS FLOODING IN THE PRIMARY CHILDRENS HOSPITAL
&&
NICOLE.DESMETLocal storm report, Aug 1, 10:25 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1025 PM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HEAVY RAIN 2 SW SALT LAKE CITY 40.76N 111.90W
08/01/2021 U0.00 INCH SALT LAKE UT BROADCAST MEDIA
BROADCAST MEDIA REPORTED FLOODING IN THEIR STUDIOS AS
WELL AS DAMAGE TO THEIR STUDIO.
&&
NICOLE.DESMETLocal storm report, Aug 2, 12:44 AM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1244 AM MDT MON AUG 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 1 W LAYTON 41.08N 111.98W
08/01/2021 U0.00 INCH DAVIS UT DEPT OF HIGHWAYS
HILL FIELD ROAD FLOODED NEAR I-15.
1030 PM FLASH FLOOD 5 ENE MURRAY 40.68N 111.80W
08/01/2021 SALT LAKE UT DEPT OF HIGHWAYS
I-215 FLOODED NEAR MILLCREEK.
1150 PM FLASH FLOOD CAPITOL REEF NP 38.28N 111.20W
08/01/2021 WAYNE UT PARK/FOREST SRVC
WATER REACHING THE BOTTOM OF BRIDGE ON HIGHWAY 24 NEAR
HICKMAN BRIDGE. ROAD POSSIBLY WASHED OUT 1 MILE TO THE
EAST OF HICKMAN BRIDGE.
1215 AM FLASH FLOOD 9 NW HUNTINGTON 39.41N 111.09W
08/02/2021 EMERY UT LAW ENFORCEMENT
FLOODING ALONG HIGHWAY 31, BEAR CANYON ROAD, AND BEAR
CANYON MINE.
&&
LCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:01 PM MDT | Flash Flood Warning | SLC | Emery, Garfield, Wayne | 3 hr |
| Aug 1, 6:09 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 51 min |
| Aug 1, 6:17 PM MDT | Special Weather Statement | SLC | Box Elder | 43 min |
| Aug 1, 6:27 PM MDT | Areal Flood Advisory | SLC | Tooele | 3 hr |
| Aug 1, 6:36 PM MDT | Special Weather Statement | SLC | Salt Lake | 39 min |
| Aug 1, 6:47 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 43 min |
| Aug 1, 7:00 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 3 hr |
| Aug 1, 7:07 PM MDT | Areal Flood Advisory | SLC | Garfield, Iron | 113 min |
| Aug 1, 7:25 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 35 min |
| Aug 1, 7:41 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 3 hr |
| Aug 1, 7:58 PM MDT | Flash Flood Warning | SLC | Davis | 3 hr |
| Aug 1, 8:25 PM MDT | Areal Flood Advisory | SLC | Davis | 3 hr |
| Aug 1, 8:51 PM MDT | Areal Flood Advisory | SLC | Utah | 114 min |
| Aug 1, 9:06 PM MDT | Areal Flood Advisory | SLC | Davis, Weber | 3 hr |
| Aug 2, 1:16 PM MDT | Flash Flood Warning | SLC | Carbon | 3 hr |
| Aug 2, 1:27 PM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Aug 2, 2:30 PM MDT | Flash Flood Warning | SLC | Wayne | 4 hr |
| Aug 2, 2:56 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Aug 2, 3:24 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 66 min |
| Aug 2, 3:32 PM MDT | Special Weather Statement | SLC | Emery | 43 min |
| Aug 2, 3:52 PM MDT | Flash Flood Warning | SLC | Garfield | 4 hr |
| Aug 2, 4:00 PM MDT | Special Weather Statement | SLC | Juab | 45 min |
| Aug 2, 4:14 PM MDT | Flash Flood Warning | SLC | Garfield, San Juan | 3 hr |
| Aug 2, 4:25 PM MDT | Special Weather Statement | SLC | 50 min | |
| Aug 2, 4:55 PM MDT | Special Weather Statement | SLC | 50 min | |
| Aug 2, 5:22 PM MDT | Special Weather Statement | SLC | Box Elder | 38 min |
Nearby
Flash Flood Watches in Utah, 2021Flash Flood Watches in Wyoming, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.